# SDR BSYA2010027

- Difficulty date: May 24, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N17708
- Make and model: Beech 58
- Aircraft serial: TH813
- Aircraft time: 17,413 hours
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 603890173
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, BOTH ALTERNATORS FAILED ON NR 2 VOLTAGE REGULATOR, RETURNED TO DEPARTURE AIRPORT.  R & R NR 2 VOLTAGE REGULATOR, OPS CHECKS GOOD.
